Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 51, No. 9, 2019

Some New Discrete Gronwall-Bihari type inequalities and their Applications
by Madeeha and Sabir Hussain

On a Study of (s, t)-Generalized Pell Sequence and its Matrix Sequence
by Arfat Ahmad Wani, Paula Catarino and Serpil Halici

An optimized single-step method for integrating Cauchy problems
by Sania Qureshi, Bisharat Rasool Memon and Muhammad Saleem Chandi

Heat and mass transfer analysis of Brinkman type fractional nanofluid over a vertical porous plate with velocity slip and Newtonian heating
by Aneela Razzaq and Nauman Raza

φ-Geometrically Log h-Convex Functions
by Farhat Safdar, Muhammad Aslam Noor and Khalida Inayat Noor

An Efficient Algorithm for Solving Nonlinear Systems of Partial Differential Equations with Local Fractional Operators
by Djelloul Ziane, Mountassir Hamdi Cherif, Dumitru Baleanu, Kacem Belghaba and Maysaa Al Qurashi

A new subfamily of starlike functions of complex order using Srivastava-Owa fractional operator
by Manzoor Hussain

Solving fractional Bratu's equations using a semi-analytical technique
by Bahram Agheli

Scientific Data Visualization via Hybrid Model based on Fractal Spline Interpolation
by Tayba Arooj, Farsia Hussain and Malik Zawwar Hussain

A family of 2n-point approximating subdivision schemes based on least squares method
by Ghulam Mustafa, Rabia Hameed and Ata-u-Allah
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved